# SDR GTIA1000017

- Difficulty date: June 28, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 15,914 hours, 7,582 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 1809A000001
- Part serial: 1809A00IN000808
- Condition: Binding
- Location: Ram Air Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PACK 1 OVERHEAT AND PACK 2 FAULT.  REPLACED PACK 1 TEMP SENSOR AND LT RAM AIR DOOR INLET ACTUATOR.
